# SDR EIAA2010033

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,892 hours, 27,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1240 STR 13-15 HOLES CRACKED.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER EA-53-1253.
